# SDR BJNA20170919001

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N688XA
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 50,745 hours, 30,673 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 65448103
- Part serial: DA157
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING LANDING GEAR LEVER TO DOWN POSITION RIGHT MAIN LANDING GEAR DID NOT EXTEND IN THE NORMAL OPERATION, HAD TO EXTEND IN MANUAL OPERATION.
